Ups and downs

by Gretel
(Oregon )

I am still hoping to hear from someone with a similar experience to mine.

After 4 years of injections with Avastin, there has been slight improvement in one eye, and a remission in the other.
I experienced bug like floaters after each injection. When the clinic switched to a different supplier, the bugs changed to disks.
They always went away after several days. The doctor explained it was the medication.
After my last injection, the disk remained.
I asked the doctor to change to Lucentis, and my insurance ok it.
That was yesterday. No floaters of any kind, but still the one from the Avastin from 6 weeks ago.
I am hoping to hear that someone experienced this, and it still went away after a longer time. I would find it hard to live with. Itu makes me off balance.
I can't help thinking there may have been something wrong with that particular syringe...
I would really appreciate hearing from someone.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Macular Degeneration Prognosis.

macular degeneration news

√ Prevention of Macular Degeneration?

√ Tips for Daily Living?

√ Food Suggestions for a Macular Degeneration Diet?

√ Ideas on Visual Aids to Maximize your Sight?

If you said "yes" to any of the above, sign up for the monthly Macular Degeneration News.